# SDR SWAA2023111719950

- Difficulty date: November 10, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 7 FLAP TRACK SUPPORT FAIRING HAS A SMALL TEAR WITH DELAMINATION I/B SIDE OUTER SKIN<[01] REMOVED DAMAGE PER SRM 57-53-70-2R-1;[02] VERIFIED CORRECTIVE ACTION #1;[03] POTTED CORE PER SRM 51-70-05-2R-11;[04] VERIFIED CORRECTIVE ACTION #3;[05] CUT OUT REPAIR PLYS; PER SRM 51-70-05-2R-1;[06] O.K. TO INSTALL REPAIR PLYS PER SRM 51-70-05-2R-1;[07] VERIFIED CORRECTIVE ACTION ON STEPS 5 & 6.;[08] REPAIRED PER SRM 51-70-05-2R-1;[09] REPAIRED PER EA 23-157-03334;[10] INSPECTED WORK PERFORMED
